1. Lattices over Bass rings and graph agglomerations
    (with N. R. Baeth).
    Algebr. Represent. Theory. To appear.
  2. Noncommutative rational Pólya series
    (with J. Bell).
    Selecta Math. (N.S.). To appear.
  3. A height gap theorem for coefficients of Mahler functions
    (with B. Adamczewski and J. Bell).
    Submitted.
  4. On basic and Bass quaternion orders
    (with S. Chari and J. Voight).
    Proc. Amer. Math. Soc. Ser. B 8 (2021), 11–26.
  5. Definite orders with locally free cancellation
    (with J. Voight).
    Trans. London Math. Soc. 6 (2019), no. 1, 53–86.
  6. Factoriality and class groups of cluster algebras
    (with A. Garcia Elsener and P. Lampe).
    Adv. Math. 358 (2019), 106858.
  7. Factorizations in bounded hereditary Noetherian prime rings.
    Proc. Edinburgh Math. Soc. (2) 62 (2019), no. 2, 395–442.
  8. Arithmetical invariants of local quaternion orders
    (with N. R. Baeth).
    Acta Arith. 186 (2018), no. 2, 143–177.
  9. Every abelian group is the class group of a simple Dedekind domain.
    Trans. Amer. Math. Soc. 369 (2017), no. 4, 2477–2491.
  10. Factorizations of Elements in Noncommutative Rings: A survey.
    Multiplicative Ideal Theory and Factorization Theory, Springer, 2016, pp. 353–402.
  11. A semigroup-theoretical view of direct-sum decompositions and associated combinatorial problems
    (with N. R. Baeth, A. Geroldinger, and D. J. Grynkiewicz).
    J. Algebra Appl. 14 (2015), no. 2, 1550016, 60.
  12. Factorization theory: From commutative to noncommutative settings
    (with N. R. Baeth).
    J. Algebra 441 (2015), 475–551.
  13. A note on cancellation in totally definite quaternion algebras.
    J. Reine Angew. Math. 707 (2015), 209–216.
  14. Cyclically presented modules, projective covers and factorizations
    (with A. Facchini and N. Khanh Tung).
    Ring Theory and Its Applications, Contemp. Math., vol. 609, Amer. Math. Soc., Providence, RI, 2014, pp. 89–106.
  15. Factorization in the self-idealization of a PID
    (with G. W. Chang).
    Boll. Unione Mat. Ital. (9) 6 (2013), no. 2, 363–377.
  16. Sets of lengths in maximal orders in central simple algebras.
    J. Algebra 390 (2013), 1–43.
  17. On the Davenport constant and group algebras.
    Colloq. Math. 121 (2010), no. 2, 179–193.